# SDR USAA2012032800006

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 25,579 hours, 9,383 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Shutoff Valve
- Part number: 0711480004
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 REVERSER FAULT AFTER LANDING.  REMOVED AND REPLACED NR 1 ENGINE HCU SHUTOFF VALVE IAW AIRBUS MAINTENANCE MANUAL 78-37-51.
